Theoretical Economics Letters

Vol.1 No.2(2011), Paper ID 6852, 3 pages



Elections in a Multi-Party Political System


Yeolyong Sung



Copyright © 2011 Yeolyong Sung et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Y. Sung, "Elections in a Multi-Party Political System," Theoretical Economics Letters, Vol. 1 No. 2, 2011, pp. 18-20. doi: 10.4236/tel.2011.12005.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.